# SDR C2XA96IA078

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: MS2125005016
- Condition: Not Sealed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT ENGINE, INBOARD LOWER MOUNT BOLTS WERE FOUND TO BE LEAKING FUEL.  MAINTENANCE REMOVED THE CENTER WING PLANK, REF ATR MM JIC 57-14-12, INSPECTED THE BOLT HOLES, REPLACED THE LOWER TWO BOLTS, AND RESEALED THE BOLTS ON INSTALLATION.  THE AIRCRAFT LEAK CHECKED GOOD AND WAS RETURNED TO SERVICE.  (M)
